Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1967, Volume 35, Issue 1

Objectives, Constraints, and Outcomes in Optimal Growth Models<1:OCAOIO>2.0.CO;2-R
p. 1-15

Tjalling C. Koopmans

This paper surveys the results of mostly recent research on optimal aggregate economic growth models, and comments on the difficulties encountered and on desirable directions of further research.

Log In To View Full Content